# SDR CALA2023102303162

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Lh Door, Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H DOOR SILL FR 68 IAW A319 SRM 53-41-14-300-001.  REPAIRED MAIN CABIN LH DOOR SILL AT FR68 IAW A319 SRM 53-41-14-3 00-001.
